MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE-RITE PREVUE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS SITE-RITE PREVUE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770090
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.Results are expected soon.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Per biomed from user the probe is out of alignment while using gel caps.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of the probe is out of alignment while using gel caps is unconfirmed.The device was serviced, tested, and returned to the customer a history review of serial number (b)(6) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Per biomed from user the probe is out of alignment while using gel caps.

Brand Name
SITE-RITE PREVUE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8637710
Report Number3006260740-2019-01467
Device Sequence Number13911290
Product Code IYO
UDI-Device Identifier00801741091056
UDI-Public(01)00801741091056
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770090
Device Catalogue Number9770090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2019
Initial Date Received by Manufacturer 04/30/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1